# SDR ASMF200406026

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 39,539 hours, 26,124 cycles
- Engine: Pwa JT8D*
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 898150
- Part serial: 88324EK
- Condition: Activated
- Location: Nr 2
- Part time: 3,865 hours, 2,384 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING TRANSIT CHECK, FIRE EXTINGUISHER NR 2 WAS ACTIVATED WITHOUT APPARENT CAUSE. AIR CONDITIONING SYSTEM WAS CHECKED BY LEAKS AND COOLING TURBINE CLAMP AND DUCT WERE DETECTED LOOSEN. CLAMP AND DUCT WERE ADJUSTED AND FIRE EXTINGUISHER WAS REPLACED IAW MM 26-20-01, ALL CORRECT.
